MathSciNet Relay Station
MathSciNet bibliographic data
MR849481 22E30 (44A15 53C65)
Wallace, D. I.; Yamaguchi, Ryuji The Radon transform on ${\rm SL}(2,{\bf R})/{\rm SO}(2,{\bf R})$. Trans. Amer. Math. Soc. 297 (1986), no. 1, 305–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement